MAUDE Adverse Event Report: COVIDIEN POLYUR F T 6.5FRX36IN W ENFIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN POLYUR F T 6.5FRX36IN W ENFIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461438E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the rn was going to place an ng.When the rn opened the packaging of the ng tube, the rn noticed that the tube was split in half.When the rn was inspecting the tube, the rn also noticed that on the side of the tube there was an opening.The rn repackaged the tube to give to supervisor and notified the supervisor of the event.That specific ng tube was never inserted into the patient.
 
Additional Manufacturer Narrative
H3 evaluation summary: a review of the device history record (dhr) was reviewed, and no discrepancy was found according to the reported failure.One decontaminated sample with the reported lot number was received.After performing a visual inspection based on procedure, it can be observed that the tubing was trapped in the seal.The product being trapped in the seal could cause occlusion or shearing of the tube.The reported condition was confirmed.There is currently a formal investigation being conducted through a corrective and preventative action (capa) which was opened to address this type of failure mode though a more robust investigation.

Brand Name
POLYUR F T 6.5FRX36IN W ENFIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12051948
Report Number9612030-2021-02963
Device Sequence Number17249267
Product Code PIF
UDI-Device Identifier10884521547148
UDI-Public10884521547148
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461438E
Device Catalogue Number461438E
Device Lot Number2002840764
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date08/27/2021
Patient Sequence Number1